# SDR ASAA2023110346010

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,850 hours, 2,266 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL MAINT LIGHT ILLUMINATED. GROUNDED - YES. OMF SHOWS MAINTENANCE MESSAGE 73-44791 (EEC IS POWERED WHEN NOT COMMANDED). ACCOMPLISHED IFIM G73-21-00-810-A00. OPS TEST NORMAL REF AMM G73-21-00-801-G00.
